# SDR UALA2008111303975

- Difficulty date: July 26, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,361 hours, 9,204 cycles
- Engine: Pwa PW4056
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILURE.  FLT DIVERTED.  BELIEVED TO BE A POWER TRANSFER PROBLEM.  REPLACED L ENG GCU.  CHECKS OK ON B PCU.
